# SDR DALA2016101107157

- Difficulty date: October 8, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,118 hours, 22,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS ROW 1-10 INOPERATIVE.  MAINTENANCE FOUND POWER SUPPLY BAD.  REPLACED POWER SUPPLY. EMERGENCY LIGHTS TEST GOOD.
